Hi there Cindy,
My name is Peter.I came across your post,it's the same thing i had when i was about 20 years old.Mine was on my feet and hands up to the wrist band.Mine was caused by RAW CEMENT and RAW SEWAGE. I was a plumber and drainer in those days.When i held the steering wheel of the car,my hands would crack and bleed.I know what your going through.The cold makes it worse and the heat does too.O.K.,i had to see special doctors in those days,(because of compersation at work)I was off work for 5 and 1/2 months.For my feet,i bath them in hot water with CONDIECRYSTALS,sorry about the spelling,the water and your feet turn PURPLE,it's like a dye,and drys it all out.( will have to post another 800 letters only)
Not a member of any community
Add this user as a friend
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.